# SDR AALA20120525018

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,527 hours, 21,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FROM ROWS 26D TO 36D INOPERATIVE.  REPAIRED DAMAGED WIRE AT EMERGENCY LIGHT ASSEMBLY AT RIGHT NUMBER 4 DOOR, OPS CHECK NORMAL.
